Asymptotic estimates of the densities of lattice $k$-packings and $k$-coverings, and the structure of the spectrum of the Schrödinger operator with a periodic potential
Doklady Akademii Nauk, Tome 276 (1984) no. 1, pp. 54-57
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_276_1_a12,
author = {N. N. Yakovlev},
title = {Asymptotic estimates of the densities of lattice $k$-packings and $k$-coverings, and the structure of the spectrum of the {Schr\"odinger} operator with a periodic potential},
journal = {Doklady Akademii Nauk},
pages = {54--57},
year = {1984},
volume = {276},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_276_1_a12/}
}
TY - JOUR AU - N. N. Yakovlev TI - Asymptotic estimates of the densities of lattice $k$-packings and $k$-coverings, and the structure of the spectrum of the Schrödinger operator with a periodic potential JO - Doklady Akademii Nauk PY - 1984 SP - 54 EP - 57 VL - 276 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1984_276_1_a12/ LA - ru ID - DAN_1984_276_1_a12 ER -
%0 Journal Article %A N. N. Yakovlev %T Asymptotic estimates of the densities of lattice $k$-packings and $k$-coverings, and the structure of the spectrum of the Schrödinger operator with a periodic potential %J Doklady Akademii Nauk %D 1984 %P 54-57 %V 276 %N 1 %U http://geodesic.mathdoc.fr/item/DAN_1984_276_1_a12/ %G ru %F DAN_1984_276_1_a12
N. N. Yakovlev. Asymptotic estimates of the densities of lattice $k$-packings and $k$-coverings, and the structure of the spectrum of the Schrödinger operator with a periodic potential. Doklady Akademii Nauk, Tome 276 (1984) no. 1, pp. 54-57. http://geodesic.mathdoc.fr/item/DAN_1984_276_1_a12/